Ohio, 2013Damaging Winds in Ohio, October 6, 2013
October 6, 2013 · NWS ILN · 3 events in 2 counties and zones
Thunderstorms developed during the afternoon ahead of a strong low pressure system and a cold front. The primary threat from these storms was damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed during the afternoon ahead of a strong low pressure system and a cold front. The primary threat from these storms was damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Oct 6, 2:48 PM EST, 42 minutes earlier.
Area forecast discussion, Oct 6, 2:48 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT SUN OCT 6 2013
.SYNOPSIS...
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL SHIFT EAST OF
THE AREA LATER TONIGHT AS A COLD FRONT PUSHES ACROSS THE REGION.
MUCH COOLER AIR WILL MOVE INTO THE OHIO VALLEY BEHIND THE FRONT
LATE TONIGHT AND MONDAY. A WARMING TREND WILL SET IN FOR THE
MIDDLE OF THE WEEK WHILE THE AREA REMAINS DRY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A DEEP LOW IS CURRENTLY SPINNING ACROSS IOWA...HEADING EAST
TOWARD THE SOUTHERN GREAT LAKES THIS AFTERNOON. A COLD FRONT AHEAD
OF THE LOW HAS CROSSED THE IN/OH BORDER AND WILL CONTINUE EAST
ACROSS THE REMAINDER OF OUR ZONES THIS EVENING AND OVERNIGHT. A
TROPICAL PLUME OF MOISTURE IS BEING DRAWN NORTHWARD JUST AHEAD OF
THIS FRONT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS MOVING INTO
THE AREA THIS AFTERNOON. THE HEAVIEST PRECIPITATION WILL BE
CONFINED ALONG AND EAST OF THE FRONT. ALONG AND JUST AHEAD OF
THE FRONT...0-1 KM SHEAR GREATER THAN 25 KT COMBINED WITH 500 J/KG
ML CAPE WILL INCREASE THE POTENTIAL FOR DAMAGING WINDS. IN
ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT IN THIS AREA.
THESE THREATS WILL FOCUS BETWEEN THE I-75 CORRIDOR AND THE COLUMBUS
AREA THROUGH THE LATE AFTERNOON...SHIFTING CLOSER TO
WILMINGTON AND OUR EASTERN CWA BORDER DURING THE EARLY EVENING.
BEYOND THAT TIME...THE SEVERE WEATHER THREAT WILL DIMINISH AS WE
LOSE DAYTIME INSTABILITY. WILL HIGHLIGHT THESE THREATS IN THE HWO.
WITH THE HEAVY PRECIPITATION THREAT ENDING BEHIND THE FRONT...AM
REMOVING ZONES BEHIND THE FRONT FROM THE FFA AT THE ISSUANCE OF
THIS PACKAGE.
OVERNIGHT...PRECIPITATION WILL SHIFT EAST OF OUR AREA ALONG WITH
THE COLD FRONT. THE MAIN FRONTAL BAND OF PRECIPITATION IS
EXPECTED TO BE EAST OF OUR AREA A FEW HOURS BEFORE SUNRISE.
MUCH COOLER AIR WILL MOVE IN BEHIND THE FRONT. A DRY SLOT AROUND
THE LOW IS POISED TO MOVE ACROSS THE AREA BEHIND THE FRONT
TONIGHT. THIS BREAK IN CLOUD COVER AS WELL AS COLD ADVECTION WILL
DRAG TEMPERATURES DOWN INTO THE 40S ACROSS THE WESTERN TWO THIRDS
OF OUR AREA BEFORE SUNRISE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
THE CLOSED LOW WILL BECOME AN OPEN TROUGH ACROSS MICHIGAN AND GET
ABSORBED INTO THE NORTHERN BRANCH OF THE UPPER LEVEL JET ON
MONDAY. WRAPAROUND MOISTURE AROUND THE LOW WILL BRING A CHANCE FOR
SHOWERS DURING THE DAY MONDAY...MAINLY ACROSS OUR NORTHERN ZONES.
CLOUD COVER ASSOCIATED WITH THIS MOISTURE AND ONGOING COLD
ADVECTION WILL KEEP TEMPERATURES FROM RISING OUT OF THE 50S ACROSS
MOST ZONES NORTH OF THE OHIO RIVER ON MONDAY. WITH SOME BREAKS IN
THE CLOUD COVER EXPECTED SOUTH OF THE OHIO RIVER
MONDAY...TEMPERATURES THERE MAY RISE INTO THE LOW 60S.
THE UPPER LOW...NOW A SHORTWAVE TROUGH BY MONDAY NIGHT...WILL
LIFT WELL NORTHEAST OF OUR REGION MONDAY NIGHT. HIGH PRESSURE WILL
BUILD ACROSS THE OHIO VALLEY WHICH WILL BRING CLEARING SKIES AND
LIGHT WINDS OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO DROP INTO
THE LOWER 40S ACROSS MOST LOCATIONS. CANNOT RULE OUT UPPER 30S AT
SOME SPOTS JUST BEFORE SUNRISE TUESDAY MORNING.
HIGH PRESSURE WILL BE CENTERED OVER THE OHIO VALLEY TUESDAY AND
WILL SHIFT JUST EAST OF THE OHIO VALLEY TUESDAY NIGHT. PLENTY OF
SUN WILL HELP TO REBOUND TEMPERATURES ON TUESDAY. HOWEVER...WITH
HIGH PRESSURE OVERHEAD...MIXING WILL BE SHALLOW. THEREFORE WENT ON
THE COOL SIDE OF GUIDANCE WITH TEMPERATURES FORECAST TO RANGE FROM
THE MIDDLE 60S ACROSS THE NORTH...TO THE UPPER 60S ACROSS THE
SOUTH. TUESDAY NIGHT WILL BE ANOTHER COOL ONE...WITH TEMPERATURES
DROPPING INTO THE LOW TO MIDDLE 40S...WITH A FEW COOLER LOW LYING
EASTERN LOCATIONS PROBABLY DIPPING INTO THE UPPER 30S.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A BROAD UPPER LEVEL RIDGE WILL SHIFT SLOWLY EAST ACROSS THE EASTERN
UNITED STATES THROUGH THE WEEKEND. THIS WILL ALLOW FOR THE FLOW
ALOFT TO BECOME MORE SOUTHWESTERLY THROUGH THE PERIOD BUT ANY SHORT
WAVE ENERGY EMBEDDED IN THE FLOW SHOULD REMAIN TO OUR WEST. WILL
THEREFORE CONTINUE WITH A DRY FORECAST THROUGH THE WEEKEND.
TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL ACROSS THE AREA WITH
HIGHS GENERALLY IN THE LOWER 70S.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
TAF SITES WILL CONTINUE TO BE AFFECTED BY SHOWERS AHEAD OF A COLD
FRONT. IFR AND MVFR CONDITIONS ARE EXPECTED AT TIMES INTO TONIGHT.
TSRA MAY BE CONFINED TO CMH AND LCK WHERE INSTABILITY PERSISTS. SOME
IMPROVEMENT MAY OCCUR LATER TONIGHT AS DRIER AIR BEGINS TO FILTER
IN BEHIND THE COLD FRONT. WINDS WILL SHIFT FROM SOUTH TO WEST WITH
FRONTAL PASSAGE...WITH GUSTS OVER 20 KNOTS.
OUTLOOK...SHOWERS AND MVFR CONDITIONS POSSIBLE THROUGH MONDAY
MORNING.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR OHZ026-034-035-
042>044-051>053-060>062-070>072-077-078.
KY...FLASH FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR KYZ089>096.
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIOHazardous weather outlook, Oct 6, 2:59 PM EST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT SUN OCT 6 2013
INZ050-058-059-066-073>075-080-KYZ089-OHZ034-035-042-060-072000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-MERCER-AUGLAIZE-DARKE-PREBLE-
359 PM EDT SUN OCT 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
KYZ090>096-OHZ026-043-044-051>053-061-062-070>072-077-078-072000-
GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-HARDIN-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
359 PM EDT SUN OCT 6 2013
...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY...MIAMI
VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
IN ADDITION TO THE FLOODING THREAT...THERE IS A CHANCE FOR STRONG
TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS A STRONG
COLD FRONT BEGINS TO SHIFT ACROSS THE AREA. THE PRIMARY RISK WOULD
BE DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO CANNOT BE RULED
OUT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-072000-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-
LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
359 PM EDT SUN OCT 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A THREAT FOR STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND THIS EVENING AS A STRONG COLD FRONT SHIFT ACROSS
THE AREA. THE PRIMARY RISK WOULD BE DAMAGING WIND GUSTS AND
INTENSE RAIN RATES...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.
BRIEF LOCALIZED FLOODING IS POSSIBLE WITH THE HEAVIEST STORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 6, 10:06 AM EST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT SUN OCT 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HEAVY RAIN 1 WNW BROOKVILLE 39.43N 85.03W
10/06/2013 M3.70 INCH FRANKLIN IN EMERGENCY MNGR
&&
BCSpecial weather statement, Oct 6, 1:48 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
248 PM EDT SUN OCT 6 2013
INZ050-059-066-074-075-080-KYZ089>096-OHZ060-061-070-071-077-078-
061915-
UNION IN-SWITZERLAND IN-OHIO IN-FRANKLIN IN-DEARBORN IN-WAYNE IN-
KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-CAMPBELL KY-CARROLL KY-
GALLATIN KY-GRANT KY-BUTLER OH-HAMILTON OH-MONTGOMERY OH-PREBLE OH-
WARREN OH-CLERMONT OH-
248 PM EDT SUN OCT 6 2013
...A LINE OF DEVELOPING THUNDERSTORMS WILL AFFECT NORTHWESTERN
CLERMONT...WESTERN WARREN...PREBLE...MONTGOMERY...HAMILTON...
BUTLER...NORTHERN GRANT...GALLATIN...CARROLL...CAMPBELL...
BOONE...NORTHWESTERN PENDLETON...EXTREME NORTHERN
OWEN...KENTON...SOUTHEASTERN WAYNE...EASTERN DEARBORN...EASTERN
FRANKLIN...OHIO...SWITZERLAND AND EASTERN UNION COUNTIES THROUGH 315
PM EDT...
AT 244 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM WEST FLORENCE TO WEST HARRISON TO US ROUTE 42 AT STATE ROUTE
184...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 35 MPH...
HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RISING SUN...KENTUCKY
SPEEDWAY...WARSAW...CLEVES...EATON...CAMDEN...BURLINGTON...COLERAIN
TOWNSHIP...LEWISBURG...HAMILTON...DELHI TOWNSHIP...CHEVIOT...UNION...
FLORENCE AND FAIRFIELD.
ALSO...OKEANA...NEW HOPE...SUGAR VALLEY...ELIZABETHTOWN...NORTH
LANDING...ST. CHARLES...RABBIT HASH...SPARTA...LAKE LAKENGREN AND
BELLEVIEW ARE NEAR THE PATH OF THIS LINE OF RAPIDLY DEVELOPING
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3990 8417 3929 8425 3873 8436 3865 8509
3929 8490 3986 8482Special weather statement, Oct 6, 2:14 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SUN OCT 6 2013
KYZ090>095-OHZ042-043-051-060-061-070-071-077-061945-
KENTON KY-OWEN KY-BOONE KY-CAMPBELL KY-GALLATIN KY-GRANT KY-BUTLER OH-
DARKE OH-HAMILTON OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-SHELBY OH-
WARREN OH-
314 PM EDT SUN OCT 6 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARREN...
SOUTHERN SHELBY...EASTERN PREBLE...WESTERN MONTGOMERY...WESTERN
MIAMI...CENTRAL HAMILTON...SOUTHEASTERN DARKE...BUTLER...NORTHWESTERN
GRANT...EASTERN GALLATIN...CAMPBELL...BOONE...NORTHERN OWEN AND
KENTON COUNTIES THROUGH 345 PM EDT...
AT 312 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM ARCANUM TO NEW LIBERTY...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 35 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG...
BURLINGTON...COLERAIN TOWNSHIP...UNION...HAMILTON...DELHI TOWNSHIP...
CHEVIOT...FLORENCE...COVINGTON...FAIRFIELD...FOREST PARK...
ERLANGER...WALTON...FORT MITCHELL AND WEST MILTON.
ALSO...FRANCISVILLE...UNION CORNERS...MILLVILLE...ADDYSTON...
WHEATVILLE...GETTYSBURG...GORDON...COLLINSVILLE...NAPOLEON AND NEW
BALTIMORE ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3846 8495 3879 8487 3879 8481 3883 8483
3887 8478 3890 8484 4008 8456 4038 8413
3893 8446Special weather statement, Oct 6, 2:57 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT SUN OCT 6 2013
KYZ097>100-OHZ079>082-062030-
LEWIS KY-MASON KY-ROBERTSON KY-BRACKEN KY-ADAMS OH-BROWN OH-PIKE OH-
HIGHLAND OH-
357 PM EDT SUN OCT 6 2013
...A LINE OF DEVELOPING THUNDERSTORMS WILL AFFECT SOUTHERN
HIGHLAND...NORTHWESTERN PIKE...SOUTHEASTERN BROWN...ADAMS...EASTERN
BRACKEN...ROBERTSON...MASON AND WESTERN LEWIS COUNTIES THROUGH 430 PM
EDT...
AT 356 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM DANVILLE TO GERMANTOWN TO 13 MILES SOUTH OF BLUE LICKS
BATTLEFIELD...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 35 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RIPLEY...HILLSBORO...
MAYSVILLE...SEAMAN...MANCHESTER...WEST UNION...TOLLESBORO AND
PEEBLES.
ALSO...MINERVA...BURIKA...MOWRYSTOWN...BLUE LICKS BATTLEFIELD...
DOVER...SARDIS...LOWELL...LAKE WAYNOKA...ALHAMBRA AND SOUTH RIPLEY
ARE NEAR THE PATH OF THIS LINE OF RAPIDLY DEVELOPING THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3843 8359 3848 8359 3852 8364 3845 8385
3848 8394 3843 8399 3846 8411 3848 8413
3865 8407 3921 8381 3921 8335 3919 8334
3919 8320 3868 8344 3841 8352Thunderstorm Wind, Highland
- When
- October 6, 3:30 PM EST to 3:34 PM EST
- Where
- Highland County, 1.61 mi W of Berrysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.120, -83.600
One tree was downed near Buckley Road and Route 247 due to thunderstorm winds.
Thunderstorm Wind, Highland
- When
- October 6, 3:40 PM EST to 3:44 PM EST
- Where
- Highland County, 0.87 mi NE of Rocky Fork Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.190, -83.470
A few trees were downed and power outages were reported near Rocky Fork State Park due to thunderstorm winds.
Thunderstorm Wind, Adams
- When
- October 6, 4:15 PM EST to 4:19 PM EST
- Where
- Adams County, 0.88 mi NW of Manchester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.690, -83.610
Large tree limbs were downed near Manchester due to thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Ohio, October 6, 2013$19,000 · 50 kt wind · 7 events
- Lightning Strike in Mississippi, October 6, 2013$10,000 · 1 event
- Frost and Freeze in Colorado, October 6, 20131 event
- Frost and Freeze in California, October 6, 20131 event
- Cold in Oklahoma, October 6, 20131 event
- Flood in Ohio, October 6, 20131 event
- Funnel Cloud in South Carolina, October 6, 20131 event
- Waterspout in Gulf of Mexico, October 6, 20131 event
- Damaging Wind in Michigan, October 6, 2013$3,000 · 52 kt wind · 1 event
- Waterspout in South Atlantic Coastal Waters, October 6, 20131 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 477705, 477706, 477707.